MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB, INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB, INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the introducer sheath included in the rosch-uchida transjugular liver access set unraveled during a transjugular intrahepatic portosystemic shunt (tips) procedure for a 58-year-old female patient.The operator used a competitor contrast catheter for indirect cholangiography to visualize the portal vein location.After the jugular vein was punctured, the rosch-uchida transjugular liver access set was used for puncture between the hepatic and portal vein.Following deployment of the rups set, the surgeon informed the surgical team that a metal wire had protruded beyond the hemostatic valve of the sheath.The complaint device was immediately replaced with a new like-device, and a successful puncture was achieved.Balloon dilation and stent placement followed, with contrast demonstrating unobstructed blood flow and portal vein pressure reduced to the target range.The procedure was completed successfully, and the patient was bandaged and safely returned to the ward.It was confirmed by the user that there was no difficulty experienced during advancement through the device.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Additional information: d9 - date returned to mfg.Investigation ¿ evaluation it was reported that the introducer sheath included in the rosch-uchida transjugular liver access set unraveled during a transjugular intrahepatic portosystemic shunt (tips) procedure for a 58-year-old female patient.The operator used a competitor contrast catheter for indirect cholangiography to visualize the portal vein location.After the jugular vein was punctured, the rosch-uchida transjugular liver access set was used for puncture between the hepatic and portal vein.Following deployment of the rups set, the surgeon informed the surgical team that a metal wire had protruded beyond the hemostatic valve of the sheath.The complaint device was immediately replaced with a new like-device, and a successful puncture was achieved.Balloon dilation and stent placement followed, with contrast demonstrating unobstructed blood flow and portal vein pressure reduced to the target range.The procedure was completed successfully, and the patient was bandaged and safely returned to the ward.It was confirmed by the user that there was no difficulty experienced during advancement through the device.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.One used device was received.The inner coiling was found to be protruding from the silicone disc in the check-flo hub.Delamination appears to have occurred inside the sheath.Cook concluded that the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot and the related subassembly lots did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook did not review product labeling.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded that component failure unrelated to manufacturing or design deficiencies contributed to this incident.It is possible that the inner sheath was damaged when the other components were advanced through it resulting in the damage.However, this cannot be confirmed without additional information.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB, INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23350238
Report Number1820334-2025-01284
Device Sequence Number7957224
Product Code DYB
UDI-Device Identifier00827002069299
UDI-Public(01)00827002069299(17)280502(10)16585259
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16585259
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK PTA5 BALLOON; GORE VIATORR CONTROLLABLE DIAMETER TIPS STENT SYST; TERUMO 5F PUNCTURE SHEATH; TERUMO CONTRAST CATHETER - HEPATIC DUCT, C-TUBE; TERUMO MICROCATHETER
Patient Age58 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceAsian